Items where author is "OcchettA, Gianluca"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

OcchettA, Gianluca and Solá Conde, Luis and Watanabe, KiwamU (2016). Uniform families of minimal rational curves on Fano manifolds. "Revista Matemática Complutense", v. 29 (n. 2); pp. 423-437. ISSN 1139-1138. https://doi.org/10.1007/s13163-015-0183-9.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM